MathSciNet Relay Station
MathSciNet bibliographic data
MR167651 33.15
Braaksma, B. L. J. Asymptotic expansions and analytic continuations for a class of Barnes-integrals. Compositio Math. 15 1964 239–341 (1964).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement